RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1990, Volume 83, Number 3, Pages 399–405 (Mi tmf5818)  

Asymptotic conformal invariance and asymptotic finiteness in grand unification theories in curved spacetime

F. Sh. Zaripov, S. D. Odyntsov


Abstract: An investigation is made of the behavior of the effective charges $\xi(t)$ that correspond to the parameters of nonminimal coupling of scalars to gravity in “finite” grand unification models in curved spacetime. Examples are given of “finite” theories in which asymptotic conformal invariance is realized in the limit of strong (or weak) gravitational fields. The possibility of asymptotic finiteness in curved spacetime is analyzed.

Full text: PDF file (794 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1990, 83:3, 619–623

Bibliographic databases:

Received: 06.07.1989

Citation: F. Sh. Zaripov, S. D. Odyntsov, “Asymptotic conformal invariance and asymptotic finiteness in grand unification theories in curved spacetime”, TMF, 83:3 (1990), 399–405; Theoret. and Math. Phys., 83:3 (1990), 619–623

Citation in format AMSBIB
\Bibitem{ZarOdy90}
\by F.~Sh.~Zaripov, S.~D.~Odyntsov
\paper Asymptotic conformal invariance and asymptotic finiteness in~grand unification theories in~curved spacetime
\jour TMF
\yr 1990
\vol 83
\issue 3
\pages 399--405
\mathnet{http://mi.mathnet.ru/tmf5818}
\transl
\jour Theoret. and Math. Phys.
\yr 1990
\vol 83
\issue 3
\pages 619--623
\crossref{https://doi.org/10.1007/BF01018031}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990EX50100008}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5818
  • http://mi.mathnet.ru/eng/tmf/v83/i3/p399

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:225
    Full text:50
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019